# SDR YV3R2019060620112

- Difficulty date: June 4, 2019
- Submitted: June 6, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: US-HC
- Make and model: Robsin R44RAVENII
- Aircraft serial: 11144
- Aircraft time: 2,224 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6300 · Main Rotor Drive System
- Part: V-Belt
- Part number: A1903
- Part serial: REVAB
- Condition: Failed
- Location: Clutch
- Part time: 30 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CUSTOMER REPORTED PILOT MADE A PRECAUTIONARY LANDING AFTER AMBER CLUTCH LIGHT ILLUMINATED.  AFTER INSPECTION, IT WAS NOTED ONE OF THE BELTS P/N: A190-3 FAILED.
